MathSciNet Relay Station
MathSciNet bibliographic data
MR630777 58G25 (58G11)
Cheng, Siu Yuen; Li, Peter; Yau, Shing Tung On the upper estimate of the heat kernel of a complete Riemannian manifold. Amer. J. Math. 103 (1981), no. 5, 1021–1063.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement